# SDR SWIA201439548

- Difficulty date: September 28, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR CUTOUT SURROUND STRUCTURE INNER SKIN HAS SEVERAL AREAS WITH CORROSION.  C-CHECK, REPAIRED IAW REO.
